# SDR R61A201701080024

- Difficulty date: December 27, 2016
- Submitted: January 8, 2017
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 24,283 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT SILL HAS TWO SPOTS OF CORROSION ONE FWD OF FR 13 AND ONE AT FR 14 INBD SIDE AS MARKED. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
